# SDR 2010FA0000597

- Difficulty date: June 8, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N245MA
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257215
- Engine: Lyc TIO540AH1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6360
- Part serial: 06021960
- Condition: Burned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE.  AFTER INSPECTION OF BOTH MAGNETOS, IT WAS FOUND THAT THE INTERNAL PARTS WERE BURNED AND DETERIORATED.  THIS CONDITION WAS FOUND AT 225 HRS AFTER THE 500 HR INSP.  BOTH MAGNETOS DID OT REACH THE 500 HR INTERVAL.
